# SDR SWI2023F00498

- Difficulty date: September 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FS 1021.0  THRU FS1041.0 LBL9 IS PITTED AND CORRODED. FLAGGED    (C-CHECK RO 11/20/2023)   REMOVED AND REPLACED CORRODED SECTION OF FLOOR BEAM AT LBL 9 BETWEEN FS1000 AND FS1069.75 WITH NEW FABRICATED REPAIR FLOOR BEAM SECTION AND SPLICE ANGLES REF. CRJ700 SRM 53-00-41-201-001-A01, USING P/N S6283 PO# 5-6692 FOR 1EA. FLOOR BEAM AND P/N N126-1731 PO# T-67077 FOR 4EA. ANGLES FLOORBEAM REPAIR COMPLETED USING MHIRJ REO 670-53-61-2179 REV--, DATED 2023-10-31. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY. SEE CONTINUATION CARD FOR FURTHER DETAILS. ALSO COMPLIED WITH 51-900-1002-SKY.
